# SDR TSAA0275194

- Difficulty date: September 5, 2002
- Submitted: September 24, 2002
- Operation: Air carrier
- Aircraft: N816AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23122
- Engine: Pwa JT8D*
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 658385001
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

THE NR 2 ENGINE COMPRESSOR STALLED WHEN THE THRUST LEVERS WERE BROUGHT BACK TO IDLE AT TOP OF DECENT.  THE AIRCRAFT CONTINUED THE APPROACH AND LANDED UNEVENTFULLY.  MAINTENANCE REPLACED THE PRESSURE RATIO BLEED CONTROL VALVE (PRBC).   GROUND OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
